Schur elements and basic sets for cyclotomic Hecke algebras - Archive ouverte HAL Access content directly
Journal Articles Journal of Algebra and Its Applications Year : 2011

Schur elements and basic sets for cyclotomic Hecke algebras

Abstract

We study the Schur elements and the a-function for cyclotomic Hecke algebras. As a consequence, we show the existence of canonical basic sets, as defined by Geck-Rouquier, for certain complex reflection groups. This includes the case of finite Weyl groups for all choices of parameters (in characteristic 0).
Fichier principal
Vignette du fichier
SEABSFCHA8.pdf (201.98 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00426565 , version 1 (26-10-2009)

Identifiers

Cite

Maria Chlouveraki, Nicolas Jacon. Schur elements and basic sets for cyclotomic Hecke algebras. Journal of Algebra and Its Applications, 2011, 10 (5), pp.979-993. ⟨10.1142/S0219498811005075⟩. ⟨hal-00426565⟩
105 View
128 Download

Altmetric

Share

Gmail Facebook X LinkedIn More